Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 4, NWS St. Louis, MO

April 7, 2015Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 7, 2015, 12:42 PM CDT for Saint Charles County, Missouri. It took effect at Apr 7, 2015, 5:05 PM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2015, 12:42 PM CDT (17:42 UTC)
In effect from
Apr 7, 2015, 5:05 PM CDT
Expired
Apr 8, 2015, 11:44 PM CDT
In force
31 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 20.21 ft at Apr 8, 2015, 12:00 AM CDT.

actionminormoderate510152004/0704/0804/0904/10
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WGUS43 KLSX 071742
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 PM CDT TUE APR 7 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following Creek in Missouri... 

  
          Dardenne Creek at 
          
                     ...St. Peters Missouri

.This Flood Warning is a result of excessive heavy rainfall this morning...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will continue to monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-081742-
/O.NEW.KLSX.FL.W.0004.150407T2205Z-150409T0444Z/
/DRCM7.1.ER.150407T2205Z.150408T0000Z.150408T0444Z.UU/
1242 PM CDT TUE APR 7 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Dardenne Creek at St. Peters
* from this afternoon to Wednesday evening.
* At 12:00 PM Tuesday the stage was 13.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The Creek will Rise above flood stage by late this afternoon and 
  continue to rise to near 19.5 feet by this evening then fall below the flood
  stage by tonight.
* Impact:  At 20.0 feet...Outdoor exercise area at the St. Charles County Animal
  Control begins flooding near this height.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/08  04/09  04/10  04/11  04/12

Dardenne Creek
  St. Peters      18.0   13.64      15.4    9.1    6.0    4.8    4.3


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
3 follow-up statements
050 
WGUS83 KLSX 080159
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CDT TUE APR 7 2015

...The flood warning continues for the following creek in 
Missouri...

 
  Dardenne Creek at 
  
        St. Peters 
  

.This Flood Warning is a result of 2-3 inches of rainfall earlier this morning...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-090159-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-150409T0501Z/
/DRCM7.1.ER.150407T1953Z.150408T0100Z.150408T0501Z.UU/
859 PM CDT TUE APR 7 2015

The Flood Warning continues for
  The Dardenne Creek at St. Peters
* Until late tonight.
* At 8:00 PM Tuesday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast:  The river is forecast to crest near 20.0 feet late this evening and
  then fall quickly back below flood stage around midnight tonight. Additional
  heavy rainfall is possible in thunderstorms through Thursday which may yield
  another future flooding event.
* Impact:  At 20.0 feet...Outdoor exercise area at the St. Charles 
  County Animal Control begins flooding near this height.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become 
  flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/08  04/09  04/10  04/11  04/12

Dardenne Creek
  St. Peters      18.0   19.66      15.4    9.1    6.0    4.8    4.3


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
292 
WGUS83 KLSX 080301
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 PM CDT TUE APR 7 2015

...The flood warning continues for the following creek in 
Missouri...

 
  Dardenne Creek at 
  
        St. Peters  
  

.This Flood Warning is a result of 2-3 inches of rain earlier this morning...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-090301-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-150409T0657Z/
/DRCM7.2.ER.150407T1953Z.150408T0245Z.150408T0657Z.UU/
1001 PM CDT TUE APR 7 2015

The Flood Warning continues for
  The Dardenne Creek at St. Peters
* Until late tonight.
* At 9:45 PM Tuesday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast:  The creek is forecast to crest near 20.2 feet shortly before midnight
  tonight and then fall back quickly below flood stage overnight tonight.
  Additional rises back above flood stage are possible after any subsequent
  heavy rainfall with thunderstorms through Thursday.
* Impact:  At 20.0 feet...Outdoor exercise area at the St. Charles 
  County Animal Control begins flooding near this height.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become 
  flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/08  04/09  04/10  04/11  04/12

Dardenne Creek
  St. Peters      18.0   20.00      15.9    9.3    6.4    4.9    4.4


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
241 
WGUS83 KLSX 081214
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CDT WED APR 8 2015

...The flood warning is cancelled for the following Creek in Missouri...
 
  
                   Dardenne Creek at 
                   
                            ...St. Peters Missouri


THIS WARNING IS CANCELLED!


&&

MOC183-081244-
/O.CAN.KLSX.FL.W.0004.000000T0000Z-150409T0657Z/
/DRCM7.2.ER.150407T1953Z.150408T0540Z.150408T1034Z.UU/
714 AM CDT WED APR 8 2015

The Flood Warning is cancelled for
  the Dardenne Creek at St. Peters.
* At  7:05 AM Wednesday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* The creek Level Fell below the flood stage at 5:34 AM Wednesday.
* Forecast: The water level will continue to trend downward.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/09  04/10  04/11  04/12  04/13

Dardenne Creek
  St. Peters      18.0   16.15       9.3    6.4    4.9    4.4    4.1


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 7, 12:06 PM CDT, 36 minutes earlier.

Area forecast discussion, Apr 7, 12:06 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 PM CDT Tue Apr 7 2015

.UPDATE:
Issued at 1205 AM CDT Tue Apr 7 2015

Robust convection near STL area during the morning has sent
outflow boundary...which is now the effective boundary...well to
the south of the early morning location of the synoptic front.
Active convection to the southeast of STL will propagate out of
our CWA by early afternoon, while southwest winds over western MO
push the untouched, unstable air over the rain-cooled dome of air
parked over the CWA.  Believe this lift is responsible for the
redevelopment west of STL and south of UIN attm, and think that a
threat of scattered development will continue into the afternoon,
especially over the east or northeast half of the CWA where the
aforementioend lift should be greatest.

Truett

&&

.SHORT TERM:  (Through Tonight)
Issued at 343 AM CDT Tue Apr 7 2015

Starting to sound like a broken record, but once again, focus will
be precip chances thru the period.

Expect precip over the ern portions of the CWA to continue moving
out of the area early this morning. Some isod SHRA, and perhaps TS,
will be possible. However, main focus is expected to be the ongoing
TSRA over wrn MO. Numerous mdl solns suggest this cluster of TSRA
will lift enewd into the area this morning and build sewd late this
morning, perhaps into the afternoon, as the LLJ veers. However, some
question remains how far E and S these storms will propagate before
dissipating as the LLJ weakens. As these storms dissipate, expect a
lull this afternoon into the evening before the next round arrives.
Some question remains as to where/when TSRA will initiate, but best
chances shud be along the sfc boundary across the nrn portions of
the CWA, tho any outflow boundaries may also help initiate storms.
Have kept PoPs for tonight in the change range due to questions in
boundary locations.

Given the amount of elevated CAPE and deep shear available, a severe
threat will exist with hail and winds as a primary threat.

Little change in temps for today and tonight with continued trends
twd warm guidance.

Tilly

.LONG TERM:  (Wednesday through Monday)
Issued at 414 AM CDT Tue Apr 7 2015

Not many changes from the prev forecast. Still a number of
questions exist with upcoming system. A severe threat still exists
on Wed during the late afternoon and overnight period. The greater
threat still exists on Thurs as the cdfnt pushes thru the region.
Mdl solns have changed slightly from yesterday. Mdls have sped up
timing of fropa slightly, with bulk of precip expected to be E of
the CWA by 06z Fri. Mdls now have upper trof remaining neutral as
it approaches the region. Still, enuf CAPE and deep shear will
exist to pose a severe threat. Please see the latest SPC day 2 and
day 3 outlooks for the latest info as local thinking agrees with
SPC.

Mdl solns differ regarding timing of the next system Sat into Sun.
Have low PoPs early to account for the GFS soln and trended twd
higher PoPs where/when mdls are in better agreement.

Otherwise, have continued warm trend thru Thurs despite the ample
cloud cover expected. Cooler, but seasonal avg, temps are expected
this weekend as a large sfc ridge settles into the area.

Tilly

&&

.AVIATION:  (UPDATE)
Issued at 1100 AM CDT Tue Apr 7 2015

For KSTL and KCPS: This is an unscheduled aviation AFD update. Based
on what's happened upstream, as soon as the thunderstorms end at
KSTL and KCPS there will likely be a short window (30 min or less)
of fairly dense fog. Visibility will be much lower for people
standing at ground level than at the elevated sensors. The fog
will dissipate quickly once winds pick up behind the departing
thunderstorm complex.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 7, 4:13 AM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
413 AM CDT TUE APR 7 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
413 AM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS PORTIONS OF CENTRAL
AND EASTERN MISSOURI AS WELL AS NORTH CENTRAL AND SOUTHWEST
ILLINOIS. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT.
A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE..WITH LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA FROM WEDNESDAY
AFTERNOON...THURSDAY...AND INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS
MAY BE SEVERE WEDNESDAY NIGHT...AND AGAIN ON THURSDAY AND INTO
THURSDAY NIGHT.

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY HAIL THAT THEY OBSERVE
THROUGH TONIGHT.

TILLY

In the hours before

Local storm report, Apr 7, 11:06 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HAIL             CASEYVILLE              38.63N  90.03W
04/07/2015  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

&&

DYE
Local storm report, Apr 7, 11:36 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     HAIL             DE SOTO                 38.14N  90.56W
04/07/2015  E0.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

FUCHS
Local storm report, Apr 7, 11:43 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     HAIL             PARK HILLS              37.85N  90.53W
04/07/2015  M0.50 INCH       ST. FRANCOIS       MO   911 CALL CENTER

&&

FGLASS
Special weather statement, Apr 7, 11:47 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 AM CDT TUE APR 7 2015

ILZ079-MOZ074-075-071730-
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
1147 AM CDT TUE APR 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR ST. FRANCOIS...STE. GENEVIEVE AND
SOUTHWESTERN RANDOLPH COUNTIES UNTIL 1230 PM CDT...

AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES EAST OF DESLOGE...MOVING EAST AT 50
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STE. GENEVIEVE...
  CHESTER...
  ROCKY RIDGE...
  WEINGARTEN...
  BLOOMSDALE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GLASS
Special weather statement, Apr 7, 11:57 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 AM CDT TUE APR 7 2015

ILZ069-070-074-071745-
CLINTON IL-MARION IL-WASHINGTON IL-
1157 AM CDT TUE APR 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLINTON...NORTHEASTERN
WASHINGTON AND MARION COUNTIES UNTIL 1245 PM CDT...

AT 1157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTH OF CARLYLE...MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CENTRALIA...
  SALEM...
  BOULDER...
  SHATTUC...
  IRVINGTON...
  WAMAC...
  CENTRAL CITY...
  SANDOVAL...
  FAIRMAN...
  ODIN...

THIS STORM WILL AFFECT CARLYLE LAKE RECREATIONAL AREA.

THIS STORM WILL IMPACT...
INTERSTATE 57 FROM EXIT 109 TO EXIT 116.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GLASS
Local storm report, Apr 7, 12:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 PM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     HAIL             PARK HILLS              37.85N  90.53W
04/07/2015  E0.70 INCH       ST. FRANCOIS       MO   PUBLIC

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 4:59 AM CDTSevere Thunderstorm WarningLSXBoone46 min
Apr 7, 5:34 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway56 min
Apr 7, 6:23 AM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery67 min
Apr 7, 7:06 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren54 min
Apr 7, 7:56 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren49 min
Apr 7, 8:42 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis48 min
Apr 7, 9:18 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson42 min
Apr 7, 9:26 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis49 min
Apr 7, 9:42 AM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren8 hr
Apr 7, 9:58 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson47 min
Apr 7, 10:03 AM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis42 min
Apr 7, 10:43 AM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis4 hr
Apr 7, 10:53 AM CDTFlash Flood WarningLSXCrawford, Franklin, Jefferson, Washington4 hr
Apr 7, 12:47 PM CDTFlash Flood WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington6 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.